# SDR P5CA9701014

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Inlet
- Condition: Cracked
- Location: Nr 2 Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AIR COND RAM AIR INLET AFT DOOR FOUND CRACKED AFTER HINGE REMOVED.  REPLACED AIR INLET AFT DOOR ASSY PER MM 21-62-02.
